Some classes of sets of structures definable without quantifiers

James Rogers, Dakotah Lambert


Anthology ID:
W19-5706
Volume:
Proceedings of the 16th Meeting on the Mathematics of Language
Month:
July
Year:
2019
Address:
Toronto, Canada
Venues:
MoL | WS
SIG:
SIGMOL
Publisher:
Association for Computational Linguistics
Note:
Pages:
63–77
Language:
URL:
https://aclanthology.org/W19-5706
DOI:
10.18653/v1/W19-5706
Bibkey:
Cite (ACL):
James Rogers and Dakotah Lambert. 2019. Some classes of sets of structures definable without quantifiers. In Proceedings of the 16th Meeting on the Mathematics of Language, pages 63–77, Toronto, Canada. Association for Computational Linguistics.
Cite (Informal):
Some classes of sets of structures definable without quantifiers (Rogers & Lambert, 2019)
Copy Citation:
PDF:
https://aclanthology.org/W19-5706.pdf